Optimale Schichtabgrenzung bei logarithmischer Normalverteilung

K.-A. Schäffer

Metrika (1971)

  • Volume: 17, page 98-115
  • ISSN: 0026-1335; 1435-926X/e

How to cite


Schäffer, K.-A.. "Optimale Schichtabgrenzung bei logarithmischer Normalverteilung." Metrika 17 (1971): 98-115. <http://eudml.org/doc/175473>.

author = {Schäffer, K.-A.},
journal = {Metrika},
pages = {98-115},
title = {Optimale Schichtabgrenzung bei logarithmischer Normalverteilung},
url = {http://eudml.org/doc/175473},
volume = {17},
year = {1971},

AU - Schäffer, K.-A.
TI - Optimale Schichtabgrenzung bei logarithmischer Normalverteilung
JO - Metrika
PY - 1971
VL - 17
SP - 98
EP - 115
UR - http://eudml.org/doc/175473
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.